# SDR ASAA2024010547477

- Difficulty date: January 5, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410147
- Part serial: NSN
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FLOOR BEAM STA 344 AND 360 BL 0 HAS CRACK. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 344-360 IAW B737-900ER SRM 51-40-02 AND IAW BAC DWG 141A5400 REV:-
